Remarks on infinite products of finitely additive measures
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 269-271
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_269_271,
author = {Liliana Wajda},
title = {Remarks on infinite products of finitely additive measures},
journal = {Colloquium Mathematicum},
pages = {269--271},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-269-271},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-269-271/}
}
TY - JOUR AU - Liliana Wajda TI - Remarks on infinite products of finitely additive measures JO - Colloquium Mathematicum PY - 1972 SP - 269 EP - 271 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-269-271/ DO - 10.4064/cm-25-2-269-271 LA - en ID - 10_4064_cm_25_2_269_271 ER -
Liliana Wajda. Remarks on infinite products of finitely additive measures. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 269-271. doi: 10.4064/cm-25-2-269-271
Cité par Sources :